MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK II CEMENTED REVERSIBLE; REVERSED SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK II CEMENTED REVERSIBLE; REVERSED SHOULDER PROSTHESIS
Model Number Size 10 Cemented
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This was initially reported by our importer under mdr (b)(4).
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to a loose humeral stem, approximately 3 months after the primary surgery.According to the surgical representative, the humeral stem was loose.The surgeon explanted the size 10 humelock ii cemented stem and the 135/145 40/+3 stability humeral cup and then implanted a new size 10 humelock ii cemented stem, a 40/+6 stability cup, and a 135/145 reversed adapter for an extra +9mm of spacing.

Brand Name
HUMELOCK II CEMENTED REVERSIBLE
Common Device Name
REVERSED SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key11391296
Report Number3009532798-2021-00025
Device Sequence Number16435748
Product Code PHX
UDI-Device Identifier03701037301142
UDI-Public03701037301142
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSize 10 Cemented
Device Catalogue Number311-0310
Device Lot NumberM1172
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2021
Initial Report FDA Received Date03/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR